# SDR ASAA2018013123366

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 37,213 hours, 11,344 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES FAILED ON TAKEOFF. DISENGAGED APPROX 2 SECONDS AFTER TOGA.  WILL NOT REMAIN ENGAGED MORE THAN A FEW SECONDS IN ALL PHASES OF THE FLIGHT.  WILL NOT REMAIN ENGAGED WITH AUTOPILOT A OR B.  ACFT GROUNDED.  NO HISTORY LAST 90 DAYS.  ACCOMPLISHED FIM 22-32T819 SEVERAL TIMES.  AUTOTHROTTLE SERVO TESTED NORMAL.  ACCOMPLISHED AN AUTOTHROTTLE SYS OPS TEST IAW AMM 22-31-00.  NO FAULTS.  AUTOTHROTTLES ENGAGED NORMALLY.
